Iv`e had a mild problem with my thyroid for some years now, & at first I was just monitered because i had no symptoms. Recently my cholesterol levels began to rise so my doctor put me on Simvastatin. The drugs made me very tired & achy, & I kept falling asleep all the time. I stopped taking them because of this. My gp said that an underactive thyroid can cause high cholesterol so I went onto Levothiroxine. I got the results of my latest blood tests yesterday, & although everything else is fine, my cholesterol is still high at 6.5. I don`t want to take statins again, & I`m on a healthy diet & exercising, so why can`t I get my cholesterol down? I`m very scared that I`ll have a heart attack at any time. Is there nothing that I can do besides go back on those dreadful pills?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.